Share Email Print

Proceedings Paper

Drift instability of multidimensional solitons in inhomogenous Kerr media
Author(s): Y. Sivan; G. Fibich; B. Ilan
Format Member Price Non-Member Price
PDF $14.40 $18.00

Paper Abstract

We show that violation of the "spectral condition" leads to a drift in stability of a soliton from its initial location, and show how to determine the speed of the drift.

Paper Details

Date Published: 17 July 2007
PDF: 4 pages
Proc. SPIE 6725, ICONO 2007: Nonlinear Space-Time Dynamics, 672503 (17 July 2007); doi: 10.1117/12.749961
Show Author Affiliations
Y. Sivan, Tel-Aviv Univ. (Israel)
G. Fibich, Tel-Aviv Univ. (Israel)
B. Ilan, Univ. of California, Merced (United States)

Published in SPIE Proceedings Vol. 6725:
ICONO 2007: Nonlinear Space-Time Dynamics
Yuri Kivshar; Nikolay Rosanov, Editor(s)

© SPIE. Terms of Use
Back to Top